My Grown Up and Me- Taught by Melissa Johnson

(Child and a Grown Up) 1 hour per class

Dancers ages: 3-6

*minimum 6 pairs of dancers per camp

Moms, dads, grandparents, aunts, uncles, favorite neighbors, etc., this class is perfect for you! It's a great way to share dance across all ages. Here we will dance, learn songs, prop play, and craft together. No dance experience needed, just come ready to have fun with your favorite little!

\$45/pair for this 3 class session

Thursday, June 6 - 5:00 - 6:00 pm Thursday, June 13 - 5:00 - 6:00 pm Thursday, June 20 - 5:00 - 6:00 pm

\$45/pair for this 3 class session

Monday, July 15 - 5:00 - 6:00 pm Thursday, July 22 - 5:00 - 6:00 pm Thursday, July 29 - 5:00 - 6:00 pm

Themed Craft Camps- Taught by Jenna Langen

Each fun camp includes lots of dancing AND a craft component both related to the theme. \$25/camp OR all four for \$85 (2 hours each camp)
*minimum 6 kids per camp

"Rainbow Rhythm Trolls Camps!"

Ages 4-8: June 5 from 3:00-5:00 **Ages 9+**: June 5 from 5:00-7:00

"Barbie Dreamland Bash"

Ages 4-8: June 19 from 3:00-5:00 **Ages 9+**: June 19 from 5:00-7:00

"Moana's Island Adventure!"

Ages 4-8: July 3 from 3:00-5:00 **Ages 9+**: July 3 from 5:00-7:00

"Dive Into Dance With Nemo and Dory!"

Ages 4-8: July 17 from 3:00-5:00 **Ages 9+**: July 17 from 5:00-7:00

Themed Craft Camps- Taught by Kris Bergdahl

Each fun camp includes lots of dancing AND a craft component both related to the theme. \$15/camp OR all four for \$50 (1 hour each camp)

*minimum 6 kids per camp

"Pinkalicious"

Ages 3-4: August 6 from 4:45-5:45

"Rock and Troll"

Ages 3-4: August 13 4:45-5:45

"Princess Party"

Ages 3-4: August 20 4:45-5:45

"Cool Cat"

Ages 3-4: August 27 4:45-5:45

Samplers- Taught by Jenna Langen

*minimum 6 kids per camp

\$30 per student (2- 1 hour classes)

Whether you are a new young dancer or a returning dancer that needs a refresher, this class is for you!! This sampler offers an opportunity to try out new classes or get back into the swing of things before fall dance begins! They will cover basic ballet, jazz and tap (don't worry, no tap shoes required) while having tons of fun.

Ages 4-6: August 7 and 8 from 4:00-5:00 pm Ages 7-9: August 7 and 8 from 5:00-6:00 pm Ages 10+: August 7 and 8 from 6:00-7:00 pm

Hip Hop- Taught by Jenna Langen

*minimum 6 kids per camp

\$20 per student for level 1 (2- 1 hour classes)

\$30 for level 2/3 and 4+ (3- 1 hour classes)

Hip Hop is a super fun way for dancers to express themselves with confidence, coordinating rhythm and current funky styles! Sign u

and come ready to learn some of the newest choreography being used today and have a great time while doing so!

Level 1: June 24th and 26th from 5:00-6:00 pm

Levels 2 & 3: June 24, 26 and 27 from 6:00-7:00 pm

Level 4+: June 24, 26, and 27 from 7:00-8:00 pm

Contemporary/Lyrical Combo Class-Taught by Liza Jackson

*minimum 6 kids per camp

Level 5 and up: June 10th,17th and 24th from 5:00-7:00 pm

\$20 each class

Date change!! Choreography class- Taught by Hannah and Natalie

*minimum 6 kids per camp

Level 4 and up: July 9th from 3:00-5:00 pm

\$20 per student

NEW!! Hip Hop- Taught by Hannah Level 4 and up: July 9th from 3:00-4:00

\$10 per student

Turns and Jumps and Leaps, oh my! - Taught by Mackenzie

*minimum 6 kids per camp

\$20 per class or \$50 for all 3 (1 hour each)

Level 1 and 2: June 12th, July 10th & August 14th 3:00-4:00 pm Level 3 & 4: June 12th, July 10th & August 14th 4:00-5:00 pm

Level 5-7: June 12th, July 10th & August 14th 5:00-6:00 pm

Prepointe/Pointe- Taught by Heidi Hamilton

This is a class for the dancer working toward earning their pointe shoes or has earned their pointe shoes. We will work on strength, technique, and proper body placement.

*minimum 6 kids per camp

Levels 5-7 June 17th 4:00-5:00 Level 4 5:00-6:00

Levels 4-7 June 26th 6:00-7:00

Levels 4-7 June 27th 6:00-7:00

Levels 5-7 July 10th 4:00-5:00 Level 4 5:00-6:00

Levels 4-7 July 17th 7:00-8:00

Levels 4-7 July 24th 5:00-6:00

Levels 5-7 August 14th 4:00-5:00 Level 4 5:00-6:00

\$10/per class or all 7 classes for \$60

Choreography Workshop/Intro to Improv- Taught by Melissa Johnson

*minimum 6 kids per camp

\$20/Dancer (2 hour class)

Did you watch the amazing Improv Class performance at the recital and think, "I want to do that!" Or are you ready to show what you've got?! In this class you will be able to individually and collaboratively make up your own choreography to go with a variety of musical selections. Explore your creative style and technique while having fun!

Level 2 and Up - Wednesday, July 17 from 4:00 - 6:00 pm

Yoga Flow - Stretch and Strengthen -Taught by Melissa Johnson

*minimum 6 kids per camp

\$30/Dancer (3 - 1 hour classes)

It is so important for dancers to learn to stretch and strengthen their bodies appropriately in order to stay flexible and prevent injury. Yoga is a fun way to do both of those things. In this series we will move through traditional poses, new strengthening exercises, and even some partner yoga to stay limber and ready to move. Dancers will leave with a workout plan they can use outside of the studio to help improve their technique, flexibility, and strength.

Sessions 1 -Levels 2 and up - July 15, July 16, and 17 from 6:00 - 7:00

Sessions 2 -Levels 2 and up - August 5, August 6, and August 7 from 3:00 - 4:00 pm

Turn Workshop - Taught by Melissa Johnson

\$20/Dancer (2 hour class)

*minimum 6 kids per camp

For levels 2 and 3 we will work on the basic concepts associated with strong turns. This includes balance and strengthening exercises as well as proper technique.

For levels 4+ we will build on concepts we have worked on in classes and previous workshops, hopefully moving on to more advanced turns.

This class will be a great way to get a jump start on your turns for next season!

Levels 2/3 - August 5 from 4:00 - 6:00 pm

Levels 4+ - August 5 from 6:00 - 8:00 pm

Tricks and Lifts Workshop- Taught by Melissa Johnson

*minimum 6 kids per camp

\$20/Dancer (2 hour class)

This is the class you've been waiting for! Get ready for the upcoming season with some new tricks up your sleeve. We'll work on small and large group techniques and safely teach each dancer how to improve their performance and elevate their dances.

Levels 2/3 August 7 from 4:00 - 6:00 pm

Levels 4 and up August 7 from 6:00 - 8:00 pm
